# SDR ASAA9580168

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 6011779
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REPLACED POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
